# SDR SWI2024F01383

- Difficulty date: September 6, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FWD BAG BAY TIE DOWN PLATE AT FS581 BTWN STRG26L-27 (MARKED)(C-CHECK RO 12/21/2024) (FILED OPEN)REPLACED FWD BAG BAY TIE DOWN PLATE AT FS581 BETWEEN STGR 26L-27 REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-33600 REV. AD. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
